# SDR UIEA2018052900993

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,295 hours, 20,403 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT DISPLAY ON CAPTAINS MFD. PERFORMED OPERATIONAL CHECK ON WEATHER RADAR SYSTEM IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME.
